Minimal clones generated by majority operations

Waldhauser Tamás: Minimal clones generated by majority operations.
ALGEBRA UNIVERSALIS, 44 (1-2). pp. 15-26. ISSN 0002-5240 (2000)

[thumbnail of 2000_1.pdf]
2000_1.pdf - Accepted Version

Download (245kB) | Preview
Item Type: Journal Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2000
Volume: 44
Number: 1-2
Page Range: pp. 15-26
ISSN: 0002-5240
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 1949530
DOI azonosító:
Date Deposited: 2019. Nov. 07. 09:32
Last Modified: 2019. Nov. 07. 09:32
Web of Science® Times Cited: 14 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year